# SDR DL73K030312

- Difficulty date: March 27, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 53,629 hours, 41,770 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD AFT FLAP T/E WEDGE DELAMINATED.  REPAIRED PER ER/A 422903-14.
